# SDR MALA010141

- Difficulty date: January 9, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, OUTBOARD AIRSTAIR RAIL HAS SURFACE CORROSION BEYOND LIMITS.  REMOVED AND  REPLACED OUTBOARD AIRSTAIR RAIL IAW SRM 51-43-00.  MAINTENANCE REPLACED AIRSTAIR RAIL IAW SRM 51-43-00 AND IPC 52-60-02-20.
